Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2557
Title: Semi-direct products of multiplier Hopf algebras: Smash products
Authors: DELVAUX, Lydia 
Issue Date: 2002
Publisher: MARCEL DEKKER INC
Source: COMMUNICATIONS IN ALGEBRA, 30(12). p. 5961-5977
Abstract: The well-known concept of smash product, and the dual notion of smash coproduct were first formulated by Molnar for Hopf algebras. The object of this paper is to extend the theory of smash products to multiplier Hopf algebras. We prove that the result of Molnar is still true for regular multiplier Hopf algebras under an appropriate form. We consider integrals on the smash product and we obtain results in the *-situation.
Notes: LUC, Dept Math, B-3590 Diepenbeek, Belgium.Delvaux, L, LUC, Dept Math, Univ Laan, B-3590 Diepenbeek, Belgium.
Document URI: http://hdl.handle.net/1942/2557
ISSN: 0092-7872
e-ISSN: 1532-4125
ISI #: 000180033300023
Category: A1
Type: Journal Contribution
Validations: ecoom 2004
Appears in Collections:Research publications

Show full item record

WEB OF SCIENCETM
Citations

8
checked on May 22, 2022

Page view(s)

40
checked on May 26, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.